Doctor insights on:
Breakthrough Bleeding On The Pill Ovarian Cysts
Had ovarian cyst rupture month ago.Got period & put on bc. Breakthrough bleeding for past 5 days. Now i'm short of breath, usually tired, & dizzy.Why?
A cyst is a structure or mass that consists of a cellular lined sac. It is typically filled with fluid but may be filled with solid material. It can be congenital, traumatic, or acquired. They may develop nearly anywhere in the body and usually require complete excision for eradication or they are likely to recur. Fluid filled sacs that are not cellular lined ...Read more
Is it normal to just spot once in the pill free week with no bleeding on the first month of the pill?was given bc for ovarian cysts.
I get cramps while taking pills and irregular bleeding. Could it be endometriosis or ovarian cyst?
Yes and no: If by pills you mean birth control pills, then sometimes they can not help with irregular bleeding, they don't typically cause irregular bleeding separately. Endometriosis can definitely cause irregular bleeding, but birth control pills are used to treat it. Ovarian cyst, unless a cyst that makes estrogen typically doesn't cause bleeding. ...Read moreSee 1 more doctor answer
Dx w/ endometriosis. Tried multiple bc pills before this diagnosis for ovarian cysts and made bleeding & pain much worse. Will lupron (leuprolide) be similar? Wary of lup
See your doc: Sounds like you have a few issues. You should see a gynecologist. What pills are you taking? A combined hormonal pill (birth control pill) may help all of your issues. Or if you are already taking one, maybe it should be changed. You need to be able to talk about these issues with your gyn. ...Read more
How do you know my ovarian cyst is functional cyst with one Ultrasound? I worry since my period and bleeding get heavier. Was on pill but quit lately
Repeat sonogram: Repeat sono after next period. Functional cyst should disappear.It is not unusual for period to become heavier after you stop the Pill ...Read more
Had ovarian cyst but it shrunk. I'm still taking birth control pills daily. I've been spotting/mild bleeding some days,doctor says it's normal. Is it?
Not uncommon: Some women have spotting or light bleeding while using a birth control pill. This is unlikely to be anything dangerous but can be quite annoying. This will often stop after a while on its own. If the problem persists you could take a low dose estrogen for a few weeks, change pills or change your method of contraception. Hope this helps. ...Read more
I have had an ovarian cyst for 3 months and was taking the pill when I got it. I stopped taking the pill 2 days ago. Will this make my cyst worse?
Unlikely: Depending on it's size you may want to watch it closely, but it is as likely to go away as to get worse. Since it developed in spite of being on the pill it is not likely to act differently simply because you are now off of the pill. ...Read more
I have an ovarian cyst and was place on BC. I still have typically cyst symptoms even while on the pill. Is this normal?
Usually resolve: It is normal for a small cyst to develop on the ovaries from time to time. Ovarian cysts are quite common in women during their reproductive years and may be a single cyst or many cysts. Most cysts are benign and only require monitoring. Most are cysts which develops from tissue that changes in the normal process of ovulation. They usually disappear within 6-8 weeks. ...Read more
I've gained weight since turning 40. It's as if my metabolism completely shut down. I'm on the pill for ovarian cysts, can this be the culprit?
Definitly not: Ovarian cysts do not cause weight gain or slowing of the metabolism. Perhaps you are thinking of polycystic ovarian syndrome where weight gain and slow metabolism cause the ovary to exhibit typical finding of multiple small 1 cm cysts. These cysts are a result not the cause. ...Read more
My 16 yr old daughter found out today that she has a 7 CM ovarian cyst. (on the pill) she can barely move from the pain! what do we do?
See gynecologist!: 7 cm cysts are usually benign but may need surgery due to size. Pain can be due to "torsion" or twisting of the blood supply to the ovary, risking the health of that ovary. The pain can be from the size of the ovary or partial rupture. Surgery does not necessarily require removal of the ovary but could be only removal of the cyst. ...Read moreSee 1 more doctor answer
I'm on my first month of LoEstrin Fe to dissolve an ovarian cyst. I'm on day 22 of my normal cycle but day 11 of the pill. I'm spotting. Normal?
Can be: Normally we like to start pill on first day of period, but not always practical. The dose of the pill may not be high enough to offset your body's normal cycle and that could explain the spotting. The pill may blunt your normal period resulting in less bleeding than normal. I am assuming your gyn doctor recommending several cycles of pill. If issue continues, discuss with them. Change pill? ...Read more
I was diagnosed with hpv, I have persistent ovarian cysts and take birth control. Should i take a break from the pill? Scared of infertility
- Talk to a doctor live online for free
- Can an ovarian cyst cause breakthrough bleeding at ovulation?
- Breakthrough bleeding in pill
- On pill for years breakthrough bleeding
- Ask a doctor a question free online
- Birth control pills and breakthrough bleeding
- Breakthrough bleeding while on birth control pills
- What is breakthrough bleeding while on birth control pills?
- How long should breakthrough bleeding last on the pill?
- Talk to a gynecologist online for free